# SDR UPS07450016

- Difficulty date: June 3, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 83,127 hours, 18,423 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 PYLON STRUT O/B LOWER EDGE SKIN FOUND DAMAGED AT STA 236.  NR 1 PYLON STRUT O/B LOWER EDGE SKIN REPAIRED AT STA 236 AS PER SRM 54-34-03 FIG 25.
